Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Can't hold down medication
|SO_Pure - Tue Nov 02, 2004 2:43 am||
I took some clymidia/gonerah and trig medication and ate on top of it and about 3 hours later i threw it up. Is this long enough for it to work or should i buy more??
|Dr. Tamer Fouad - Tue Nov 02, 2004 7:56 am||
Please specify the medication that you took. Generally, by three hours the stomach should have been empty with all its contents sent to the intestines for absorption and digestion. When did you last eat before you vomitted?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.